| Model Number |
429878 |
| Medical Device Problem Code |
Failure to Capture (1081)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
04/24/2026
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that the cardiac resynchronization therapy defibrillator (crt-d) inappropriately withheld therapy for a ventricular arrhythmia.It was further reported that the right atrial (ra) lead exhibited undersensing resulting in unnecessary pacing at times, the left ventricular (lv) lead exhibited a loss of capture post therapy delivery, and the right ventricular (rv) lead exhibited undersensing resulting in inappropriate pacing.The crt-d, ra lead, lv lead and rv lead remain in use.No patient complications have been reported as a result of this event.
Additional Manufacturer Narrative
Continuation of d10: product id: dtpa2qq (rtc626633s); product type: 0236-crt-d; implant date: on (b)(6) 2023; product id: 6935m62 (tdl543944v); product type: 0264-lead-hv; implant date: on (b)(6) 2023; product id: 5076-52 (pjn8766201); product type: 0270-lead-lv-pace; implant date: on (b)(6) 2023.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.